On the taxonomic status of Ochromolopis ictella (Hübner, 1813) and O. zagulajevi Budashkin & Sachkov, 1991 (Lepidopteras, Epermeniidae).

Publication Type:

Journal Article

Authors:

Gaedike, R.

Source:

Nota Lepidopterologica, Volume 37, Issue 1, p.49-62 (2014)

Abstract:

A detailed study of specimens from several regions of the distribution of Ochromolopis zagulajevi
Budashkin & Sachkov, 1991 and O. ictella (Hübner, 1813) shows that O. ictella and O. zagulajevi
are parapatric species with overlapping distribution in the Balkan Peninsula. Details of morphological and
molecular differences as well as a distribution map with locations of the examined specimens are given.